de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Newtonian and post-Newtonian approximations are asymptotic to general relativity

Futamase, T., & Schutz, B. F. (1983). Newtonian and post-Newtonian approximations are asymptotic to general relativity. Physical Review D, 28(10), 2363-2372. doi:10.1103/PhysRevD.28.2363.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0EF0-3 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-0EF3-E
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
60306.pdf (Verlagsversion), 2MB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Futamase, Toshifumi1, Autor
Schutz, Bernard F.2, 3, Autor              
Affiliations:
1External Organizations, Department of Applied Mathematics and Astronomy, University College, Cardiff, United Kingdom, escidoc:persistent22              
2Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
3External Organizations, Max Planck Institut für Physik und Astrophysik, Garching bei München, Germany and Department of Applied Mathematics and Astronomy, University College, Cardiff, United Kingdom, escidoc:persistent22              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: A precise definition of the Newtonian and post-Newtonian hierarchy of approximations to general relativity is given by studying a C∞ sequence of solutions to Einstein's equations that is defined by initial data having the Newtonian scaling property: vi∼ε, ρ∼ε2, p∼ε4, where ε is the parameter along the sequence. We map one solution in the sequence to another by identifying them at constant spatial position xi and Newtonian dynamical time τ=εt. This mapping defines a congruence parametrized by ε, and the various post-Newtonian approximations emerge as derivatives of the relativistic solutions along this congruence. We thereby show for the first time that the approximations are genuine asymptotic approximations to general relativity. The proof is given in detail up to first post-Newtonian order, but is easily extended. The results will be applied in the following paper to radiation reaction in binary star systems, to give a proof of the validity of the "quadrupole formula" free from any divergences.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 1983-11-15
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: Expertenbegutachtung
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Physical Review D
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 28 (10) Artikelnummer: - Start- / Endseite: 2363 - 2372 Identifikator: ISSN: 1089-4918